# SDR DALA2016060804487

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 69,025 hours, 51,405 cycles
- Engine: Pwa JT8D*
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Liner
- Condition: Debonded
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PERFORMED DUE TO REPORT OF RT ENGINE COMPRESSOR STALL.  FOUND ACOUSTIC LINER DIS-BONDED FRONT OF ENGINE NEAR THE BLEED VALVES. THE ENGINE WAS REPLACED.
